MathSciNet Relay Station
MathSciNet bibliographic data
MR2349576 (2009i:60038) 60F05 (60G50)
Baik, Jinho; Suidan, Toufic M. Random matrix central limit theorems for nonintersecting random walks. Ann. Probab. 35 (2007), no. 5, 1807–1834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement